# SDR SIMA200703006

- Difficulty date: January 27, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 13,051 hours, 11,543 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530645411
- Condition: Corroded
- Location: Fuselage
- Part time: 13,051 hours, 11,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OMEGA BEAM CORRODED AT FRAME 25.  PERFORMED CUTOUT OF DAMAGE, FABRICATED REPAIR PIECES.  INSTALLED REPAIR PIECES IAW EMB SRM 53-00-10.  RESTORED PROTECTIVE FINISH.  RETURNED AIRCRAFT TO SERVICE.
